# SDR SIMA20130104012

- Difficulty date: January 4, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,190 hours, 23,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66369
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND WIRED BROKEN OFF OF EMERGENCY FLOOR PROXIMITY LIGHT 251BF & 231GF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BROKEN WIRES TO EMERGENCY FLOOR PROXIMITY LIGHT 251BF & 231GF IAW EMB SWPM 20-21-00.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
